Open Access

The $L^2$-invariants and flows on manifolds


Full Text

Coming Soon.





Article Information

TitleThe $L^2$-invariants and flows on manifolds
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 2, 195-204
MathSciNet MR2150520
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. V. Sharko, The $L^2$-invariants and flows on manifolds, Methods Funct. Anal. Topology 11 (2005), no. 2, 195-204.


BibTex

@article {MFAT324,
    AUTHOR = {Sharko, V. V.},
     TITLE = {The $L^2$-invariants and  flows on manifolds},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {2},
     PAGES = {195-204},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=324},
}


All Issues